# SDR DALA13063805639

- Difficulty date: October 20, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 51,143 hours, 20,388 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WRAP AROUND FITTING AT FWD CARGO DOOR CUTOUT, BS 600, AROUND LOWER BOLT.  REMOVED TWO ANGLES AT FWD CARGO DOOR CUTOUT AND REMOVED CORROSION LOWER BOLT.  FOUND TO BE WITHIN LIMITS IAW SRM 51-40-02.
